# SDR SWAA2021030852704

- Difficulty date: March 3, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 28,516 hours, 12,690 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH 663 VAPOR BARRIER HAS A CRACK AT APPROX. RBL 49 AND 9IN' FROM STRINGER.COMPLETED TIME LIMITED REPAIR EA 1-A57-13410 REV 01 REPETITIVE INSPECTION ACTION: REMOVE ALUMINUM FOIL SPEED TAPE AND INSPECT CRACKS FOR ADDITIONAL GROWTH. IF NO ADDITIONAL GROWTH; REAPPLY SPEED TAPE. IF CRACK HAS GROWN BUT STILL WITHIN THE LIMITS OF STEP 1 OF THIS EA; STOP DRILL THE CRACK PER 737-700/800 SRM 51-10-02 AND APPLY SPEED TAPE. INSPECTION THRESHOLD: 100 FLIGHT CYCLES; REPEAT INSPECTION INTERVAL: 100 FLIGHT CYCLES CONTINUED ON LOG PAGE 0088225ELP#0088225EPERMENANT REPAIR LIMIT: ACCOMPLISH A PERMANENT REPAIR AS GIVIEN IN 737-700/-800 SRM 51-70-04; REPAIR 10 OR AS AN ALTERNATIVE; REPAIR PART OF THE CRACK SO THAT THE CRACK LENGTH IS LESS THAN OR EQUAL TO THE MAXIMUM ALLOWABLE DAMAGE LIMIT. APPLY TEHE INTERIM SEAL OVER THE CRACK THAT IS LEFT AS GIVEN IN 737-700/-800 SRM 57-10-10 PARAGRAPH 2.C.(4)/ ALLOWABLE DAMAGE 2. PERMANENT REPAIR LIMIT: 600 FLIGHT CYCLESREPETITIVE ACTION REQUIRED. / A) REPETITIVE ACTION REQUIRED COMPLIED WITH; NO ADDITIONAL DAMAGE OR DETERIORATION NOTED. OK TO CONTINUE SERVICE IN ACCORDANCE WITH REFERENCE SRH51-10-02/EA1-A57-13410 REV 1
